# SDR CALA0001950

- Difficulty date: December 18, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR STOP PADS NR 2, 5, & 6 CHAFED/WORN. THE WORN AREAS WERE REMOVED AND A REPAIR DOUBLER WAS INSTALLED AT EACH LOCATION IAW SRM 51-10-3 AND ECRA 5330-02819.
